# SDR AALA201707079002

- Difficulty date: July 5, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 18 hours, 5 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21328002
- Condition: Failed
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTED DOWN, ECAM MESSAGE BRAKES NORMAL BRAKE FAULT APPEARED.  STATUS SHOWED NORMAL BRAKE FAILURE AND AUTO BRAKE FAILURE. REPLACED ALTERNATE BRAKE CONTROL UNIT IAW MM 32-43-34.
